# SDR AALA20110804TUL04

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD SUBFLOOR CRACKED AT FASTENER STATIONS 179, 26 INCHES RIGHT OF CENTER LINE.  INSTALLED DOUBLER PER AARD 53-20-00-16.
